# SDR UALA2009051101338

- Difficulty date: May 8, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 65,028 hours, 18,951 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 159
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START. FAULT LGT ILLUM AND EICAS MSG. APU FAULT DISPLAYED. FOUND STARTER DRAGGING DOWN BATTERY VOLT AND GETTING HOT. REPLACED STARTER, OPS CHECK GOOD.
